MAUDE Adverse Event Report: SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; SCREW, FIXATION, BONE

SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; SCREW, FIXATION, BONE
Model Number 04.211.014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthese reports an event in (b)(4) as follows: this pc reports the screw breakage.It was reported that on unknown date, the patient had an injury to the clavicle, and after conservative treatment, pseudoarthrosis developed.On (b)(6) 2022, the patient underwent the clavicle fracture pseudoarticular surgery with the products in question because she was concerned about the protrusion of her collarbone.The surgery was completed successfully without any surgical delay.During an outpatient visit on (b)(6) 2022 the patient was observed to have 5 distal screw fractures.Since there were no complaints of pain at this point, the patient was decided to be followed up.Regarding the cause of the breakage, the surgeon commented that the implant must have been subjected to a considerable bounce load after plate fixation because the bone fragments were originally displaced significantly in the post-conservative treatment pseudoarthrosis.The surgeon also commented that similar events would likely have occurred even without this plate, as other companies often use nearly equivalent screw diameters.Patient status/ outcome: stable no further information is available.This report is for one (1) va locks ã¸2.7 he 2.4 self-tap l14 tan this is report 5 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional product code: hrs complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This pc is related to (b)(4) which reports the pain and device explantation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part # 04.211.014ts; lot # 8l96049; manufacturing site: werk selzach; release to warehouse date: 10.Jan.2022; expiration date: 01.Jan.2027; supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.014; non-sterile lot # 558p337; manufacturing site: werk selzach; supplier : (b)(4); release to warehouse date: 15.Dec.2021.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B1: this event reports a product problem only.Serious injury/requires intervention was reported initially in error.B5: event description updated to include related pc.D10: concomitant devices added.H1: type of reportable event is malfunction.H6: removed code for surgical intervention, removed code for implant failure.

Brand Name
VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach CO 2425
SZ   2425
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15809934
Report Number8030965-2022-09928
Device Sequence Number5615937
Product Code HWC
UDI-Device Identifier10886982118998
UDI-Public(01)10886982118998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.211.014
Device Catalogue Number04.211.014TS
Device Lot Number8L96049, 8L95367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 TI VA LCP CLAV PL LAT/ CS2/ LFT/ -S.; CORTSCR Ø2.7 SELF-TAP L14 TAN.; CORTSCR Ø2.7 SELF-TAP L14 TAN.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L14 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L14 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L14 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L14 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L16 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L16 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L16 TA.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L18 TA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale